Calculating haidh while doing IVF treatment

Answered according to Hanafi Fiqh by Muftionline.co.za
image_pdfimage_print

Q: In regards to my menses, I have a 28 day cycle… give or take. If I wipe and find a little change of colour on the toilet paper, I know I’ll get my menses a couple of days later. Unfortunately, at the moment I’ve been having IVF treatments and I just stopped taking hormone replacement tablets and on to taking my injections, however, the nurse told me that my hormone medication and injections will overlap for 3 days and then I’ll get my menses.

Now, this is the part I get confused because, the day she said that, which was a Wednesday, I had a few days before I thought I’d get my period, but on that day she said that, I saw a slight colour change on the toilet paper, anyway I still kept on praying because the day she said I get them was not the day I saw it, as I had a couple of more days before and I’m glad I did continue praying, because every other time I wiped it was clear and this happened to me for a couple of days, but yesterday, there were spots of blood on my underwear so, I washed and still prayed Dhur, but I again saw spots on my fresh underwear after changing them and now it was closer to the time when she said I was suppose to get them so, I didn’t pray my maghrib, Isha or today’s Fajr and now it’s clear again and I’ve missed 3 salats and I’m upset!

What do I do in this situation and how can I make up these salats?

P.S. I feel if I do pray at the moment, I feel like I’m doing the wrong thing and if I don’t pray at the moment, I feel like I’m still doing the wrong thing. 

Bismillaah

A: If you notice any spotting or bleeding within 15 days from the first day of spotting then you will calculate your haidh from the first day of spotting according to your normal habit of haidh.

And Allah Ta’ala (الله تعالى) knows best.

 

Answered by:

Mufti Ebrahim Salejee (Isipingo Beach)

Facebooktwitterpinteresttumblrmail
Sidebar